# SDR 2001UALA00470

- Difficulty date: April 10, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Aircraft time: 65,446 hours, 17,305 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AT BS 1241 BETWEEN STRINGERS 36L AND 37L, SHEAR TIE IS CORRODED.  MAJOR REPAIR ACCOMPLISHED REPLACED SHEAR TIE PER BAC DRAWING 140T21023 AND INSTALLED PER SRM 51-40-02.
